| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault with rotation and blurred vision.The lens was exchanged with the same model, longer length and the problem was resolved.The cause of the event was reported as a patient related factor.
Additional Manufacturer Narrative
H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Additional Manufacturer Narrative
Corrected data: b5 - corrected to: a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a low vault with rotation and blurred vision.The lens was exchanged with the same model, longer length and the problem was resolved.The cause of the event was reported as a patient related factor and it was noted that "the lens has been rotated twice".Claim# (b)(4).